Infusion number three today...my third IV of TYSABRI should infuse without incident...or at least I HOPE so!
My second infusion left me with an increasing arthralgia and incredible fatigue, prompting a blood draw to check my CBC and if neutralizing antibodies had formed. I still have NOT heard the results of these lab tests and I am beginning to wonder if the lab would have "rushed" the process if they thought the results were post mortem?!? Hopefully Dr. She Who Will Not Be Named will have some numbers in her hot, little hands when I arrive today.
My personal TYSABRI report would have to go something like this: I can't say I'm distinctly better, but I also can't say I'm pathetically worse. The strange feelings of coming "down with something" late last week seem to have subsided...I DID develop a rather nasty nerve pain in my right leg, which mostly has annoyed and angered me more than causing me any disability or dysfunction. I always seem to go on HYPER ALERT however, when a new symptom appears in my good side...that's assuming I still HAVE a good side! LOL
So, I'll let you know the post infusion report on Thursday...again, assuming my report is not something post mortem...then one of YOU will just have to make something up for me! I'm actually not worried about any fatal outcome and the joke of it all has grown cold (oops, there I go again!). I'm still hoping for something GOOD to come from this drug...at least something measurable and comparable to the cost.
Oh yes...also my day of spiritual retreat felt "fantabulous" and I DID make a point to think of each of you (at least the folks who identify themselves to me anyway) and focus on your well-being. And, now that my fast is over, I'm off to raid the fridge again...